# SDR QR9R20220318002

- Difficulty date: March 18, 2022
- Submitted: March 18, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723609738
- Aircraft time: 2,723 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 440556
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1 : ACTUATOR LIGHT CAME ON INTERMITTEDLY IN FLIGHT. T/F EVAL REVEALED ACTUATOR CAUTION ADVISORY ILLUMINATED IN FLIGHT ALONG WITH AN AMBER Y ON THE PFD. REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. COMPLETED MTF IAW AMM 05-60-00, 6-1 MOC OK.
